If you need an accessible version of this item please contact JSTOR User Support

Kac's Formula, Levy's Local Time and Brownian Excursion

G. Louchard
Journal of Applied Probability
Vol. 21, No. 3 (Sep., 1984), pp. 479-499
DOI: 10.2307/3213611
Stable URL: http://www.jstor.org/stable/3213611
Page Count: 21
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Kac's Formula, Levy's Local Time and Brownian Excursion
Preview not available

Abstract

Kac's formula for Brownian functionals and Levy's local time decomposition are shown to be useful tools in analysing Brownian excursion properties. These tools are applied to maximum, local time and area distributions. Some curious connections between some of these distributions are explained by simple probabilistic arguments.

Page Thumbnails

  • Thumbnail: Page 
479
    479
  • Thumbnail: Page 
480
    480
  • Thumbnail: Page 
481
    481
  • Thumbnail: Page 
482
    482
  • Thumbnail: Page 
483
    483
  • Thumbnail: Page 
484
    484
  • Thumbnail: Page 
485
    485
  • Thumbnail: Page 
486
    486
  • Thumbnail: Page 
487
    487
  • Thumbnail: Page 
488
    488
  • Thumbnail: Page 
489
    489
  • Thumbnail: Page 
490
    490
  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492
  • Thumbnail: Page 
493
    493
  • Thumbnail: Page 
494
    494
  • Thumbnail: Page 
495
    495
  • Thumbnail: Page 
496
    496
  • Thumbnail: Page 
497
    497
  • Thumbnail: Page 
498
    498
  • Thumbnail: Page 
499
    499